# SDR ASAA2015100413319

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,799 hours, 9,817 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Lug
- Part number: 322341
- Condition: Failed
- Location: Overheat Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OVERHEAT LOOP-A INOPERATIVE.  ACFT GROUNDED.  BROKEN TERMINAL LUG AT UPPER FAN DETECTOR FOR A-LOOP.  INSTALLED NEW TERMINAL LUG, REF SWMP 20-30-00 & WDM 26-11-11.  ENGINE FIRE TEST NORMAL.
